my doctor prescribed seroquel to me a few months back he just said i had a mood disorder but want to continue checking me, i am going for a second opinion on jan 25. now the thing s i stop taking it because it wasnt working. i go throw episodes where i am angry and irritable almost everyday these are also accompany by migraines so bad i can barely see and even the light bothers me. the doctor told me when i feel these attacks coming on to take 50-75 mg in order to calm me down but isnt there some danger in here because i also have to take the same amount at bedtime. isnt this an overdose????? i havent started the medication yet but can any of u give me some insight. i also have these attacks everyday how can i control that???
PS hes the type of therapist that would prescribe anything just so he can have time to himself or go home early - i cant connect with him.
hi cocolei -- my dose of seroquel has recently gone up to 400mg at night, but everyone's different with different drugs and doses. This dose is working for me and is not an overdose. My moods have been BAD BAD BAD as of late, so in addition to the seroquel being increased, so has my lithium. shawn
Hi Cocolei- I have taken Seroquel for years. At one point I did take a small dose of Seroquel during the day -50mg. At night I have taken as much s 600-800mg. When I was in the hospital, there were some people taking as much as 1000mg at bedtime. You didn't say how much total Seroquel you are on. But I do know that the Seroquel really helps stablize my moods. Talk to your doctor about this medication, it sounds like maybe you are not on enough at bedtime. This is just my opinion though.
I am one person who has had a bad experience with serouquel. At one time I was taking 300mg of Seroquel. Well when I would get up to go to the bathroom, I could hardly walk and honestly would walk into walls. Not fun. He moved me down to 200mg and well that didn't work either.
As of yesterday I went on 100mg of Serouquel and 10mg of Ambien. I haven't slept that good in ages.
I guess what I am trying to say is Serouguel works diffrent for each individual. I'm just on person who can't take it. Good luck and I sincerely hope that they will find something that will help you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.